# SDR YENA201704070244

- Difficulty date: April 7, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 2336
- Aircraft time: 49,782 hours, 17,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 056226
- Condition: No Test
- Location: Emergency Lights
- Part time: 41,480 hours, 14,361 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, EMERGENCY LIGHTS FAILED TO TEST.   R & R EPSU BATTERY AT 10WL,11WL,AND 13WL CHECKED GOOD IAW AMM 33-51-38.
